Jump to content

why am I soooo depressed and desperate? I am still titrating I dont know!


Recommended Posts

Please tell me why I have come down to 10 mgs Valium from 1.5 Klonipin only to be soooo full of despair. You would think with 10 mgs diazepam in me I would be better than this.......

I just talked to my DR and of course she said you are on too low a dose, take more.

God NO! :tickedoff:

I have worked and suffered too long to up dose. I want to be Free and this is the only place

that understands that. I want to have a life, but how??People say exercise, I can water my plants, that is

about it. People say keep busy, how, oh how do I do that....I exist from day to day, and I still have so long to go.

Tell me if I keep going I will be okay and that I can still come here and someone will tell me to hold on...

Thanks for letting me say what no one lets me say!!

 

ChicoMarsha

Link to comment
Share on other sites

Some people do not do well with crossovers to Valium, I was one of them.  Were you doing better on K?  If you did, why not taper off K?  Valium made me suicidal and severely depressed.  If you want to stay the course with the Valium, I can tell you that my depression did eventually go away and my energy returned.
Link to comment
Share on other sites

I was so worried about going on another benzo, although the reasoning behind it makes so much sense. So for now, I'm just tapering off Ativan, and taking it so slow. I may take a whole year, I just know to go at my own pace.  I have had days where you are and as bad as I felt, I got on my exercise bike. It was horrible for the first 15 or 20 minutes and then the endorphins would kick in and somehow, it alleviated those terrible symptoms. there were other days, I just went on a walk for 3 or 4 blocks - it all helped. I hope that helps.  :)Good luck to you. You are not alone.
Link to comment
Share on other sites

I too have tapered off of Diazepam after crossing from Clonazepam...and it's been a good thing for me.  I have found it easier all and all...BUT, I have had bigger issues w/ fatigue and depression coming off of it.  I think I just read it so much w/ others that I accepted it and continued on...and it did pass.  I am now feeling more depressed again, but I think that's mainly in part b/c I feel so rough on the lower doses so I just feel mentally and physically exhausted. 

 

Just now that Valium is notorious for this and it's not you.  And in my experience it does get better.  Little ups and downs but all and all better. 

 

All my best,

Schatje

Link to comment
Share on other sites

Thank you for all your replies, I am completely Klonipin free, so that is a GOOD thing, but this cutting Valium is the (you -know -whats)

I do have a miracle to let everyone know about, the acupuncturist I go to has suggested I come every other day, (they worked in a Detox Center, so they know all about Benzos.) I said I could not afford that and they Blessed me with a punch card that only costs me 20 dollars for 10 visits. And they promise to keep it up as long as I need.

It lets me get some extra sleep when I am there and they help with the grief. SOOOOOOOO, I am being watched over, and I have to remember the Gratitude for unexpected blessings like this.

 

Loves to All who write me. :smitten:

Marsha

Link to comment
Share on other sites

×
×
  • Create New...